# SDR 2008UALA01929

- Difficulty date: April 4, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 43,876 hours, 6,633 cycles
- Engine: Pwa PW4090
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR WAS FOUND ON THE PANEL OF THE RT WING T/E OUTBOARD FLAP UPPER SURFACE, O/B END L=35".  DID NDT INSP PER NDT MANUAL PART1. 51-01-01 FIG 9, NO         DELAMINATION. REPAIRED REF 777EN-57-0031-01, TOUCH-UP PAINT REF AMM 51-21-10P701.AC OK FOR SERVICE.
